# SDR CA100125011

- Difficulty date: January 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Curtis C-46
- Aircraft time: 23,272 hours
- Engine: Pwa R280051M1
- Propeller: Hamstd 23E50
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Assy
- Condition: Disconnected
- Location: Magneto
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) UPON INSPECTION IT WAS FOUND THAT THE MAGNETO DISTRIBUTOR DRIVE WAS DECOUPLED AND THE POWER PLANT WAS REMOVED FOR REPAIR AT O/H STATION.
